# SDR ASOA200900518

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 18,062 hours, 15,325 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keypad
- Condition: Defective
- Location: Fms
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMS KEYPAD NOT WORKING CORRECTLY.  WHEN PUSHING A LINE SELECT KEY IT OFTEN SELECTS THE LINE ABOVE OR BELOW THE DESIRED LINE.  AUTO/ INHIBIT ON ITS OWN AT RANDOM TIMES.
